MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SENSOR; INTELLIPORT SYSTEM

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. SENSOR; INTELLIPORT SYSTEM
Model Number 516700
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that sensor had screen issues with the tablet.The following information was provided by the initial reporter: material no.516700, batch no.Unknown.It is reported customer experienced screen issues with tablet.Verbiage received, - senor #9302 was prepared according to ifu using two 10ml flush syringes.After two syringes, tablet still displayed "continue flushing" message.Customer flushed again using two 5ml pushes from a third 10ml flush syringe.Tablet still displayed continue flushing" message, so customer got a fourth 10ml flush syringe and pushed two more 5ml pushes.Tablet still displayed a "continue flushing" message.At that point, the customer set the sensor aside and opened a new one.The new sensor turned to "ready" state after only one 10ml flush syringe was used to prep.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for evaluation? yes.D10: returned to manufacturer on: 2021-04-28.H6: investigation summary one sensor was received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.An investigation was conducted on the sample to determine why the sample was not in the ready state.Inspection of the sensor shows that the crystal adhesive may have spread out too much and it increased the chance for the spring contact to disconnect from the crystal.When the sensor was in use, an electrical disconnect prevented the sensor from observing the signal, however when the sample was tested in the lab, the connection occurred and the signal was normal.
 
Event or Problem Description
It was reported that sensor had screen issues with the tablet.The following information was provided by the initial reporter: material no.516700, batch no.Unknown it is reported customer experienced screen issues with tablet.Verbiage received, - senor #9302 was prepared according to ifu using two 10ml flush syringes.After two syringes, tablet still displayed "continue flushing" message.Customer flushed again using two 5ml pushes from a third 10ml flush syringe.Tablet still displayed continue flushing" message, so customer got a fourth 10ml flush syringe and pushed two more 5ml pushes.Tablet still displayed a "continue flushing" message.At that point, the customer set the sensor aside and opened a new one.The new sensor turned to "ready" state after only one 10ml flush syringe was used to prep.

Brand Name
SENSOR
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11276906
Report Number9610847-2021-00057
Device Sequence Number2689054
Product Code PHC
UDI-Device Identifier50382905167008
UDI-Public50382905167008
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2021
Device Model Number516700
Device Catalogue Number516700
Device Lot Number0041254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1